# SDR CALA2025072806982

- Difficulty date: July 27, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N15969
- Make and model: Boeing 787-9
- Aircraft serial: 60142
- Aircraft time: 39,888 hours, 3,919 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015003
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT (PASSENGER CABIN)  INOPERATIVE 4R REQUEST TO DEFER FLASHLIGHT AT DOOR 4R AS PER  MEL 2564B OK TO PLACE ON MEL. FLASHLIGHT IS INOP AND FLASHES RED. MEL COMPLIED WITH RAISED SDR FOR FLASHLIGHT BEING INOP AT DOOR 4R.  R/R FLASHLIGHT ASSEMBLY AT 4R. OPS CHECK GOOD.
